Length spectrum of geodesic spheres in a non-flat complex space form

Access this Article

Search this Article

Author(s)

Abstract

We investigate the distribution of length of closed geodesics on geodesic spheres and tubes around complex hyperplane in a non-flat complex space form. The feature of the length spectrum of a geodesic sphere of radius r in a complex projec-tive space of holomorphic sectional curvature 4 is quite different according as tan<SUP>2</SUP>r is rational or irrational. Each length spectrum is simple when tan<SUP>2</SUP>r is irrational, but when tan<SUP>2</SUP>r is rational, it is not necessarily simple and moreover the multiplicity is not uniformly bounded.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 373-408, 2002-04

    The Mathematical Society of Japan

References:  18

Cited by:  3

Codes

  • NII Article ID (NAID)
    10008205005
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    6153530
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top